MathSciNet Relay Station
MathSciNet bibliographic data
MR89098 (19,619a) 90.0X
Dantzig, George B. Discrete-variable extremum problems. Operations Res. 5 (1957), 266–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement